# SDR CA951116016

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Chamber
- Part number: 310166812
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A ROUTINE 'A' CHECK, MAINTENANCE PERSONNEL FOUND THE LEFT HAND ENGINE COMBUSTION CHAMBER CRACKED WHICH WAS 1 3/4" LONG IN THE AREA OF THE WELD FOR THE PLENUM DRAIN VALVE BOSS. RECTIFICATION INV OLVED REPLACING THE ENGINE FOR REPAIR.
